On permanent vector-varieties in n dimensions
Portugaliae mathematica, Tome 10 (1951) no. 3, pp. 125-127
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1951__10_3_114525,
author = {Santal\'o, L.A.},
title = {On permanent vector-varieties in n dimensions},
journal = {Portugaliae mathematica},
pages = {125--127},
year = {1951},
volume = {10},
number = {3},
mrnumber = {0046706},
zbl = {0044.40404},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1951__10_3_114525/}
}
Santaló, L.A. On permanent vector-varieties in n dimensions. Portugaliae mathematica, Tome 10 (1951) no. 3, pp. 125-127. http://geodesic.mathdoc.fr/item/PORMA_1951__10_3_114525/